# SDR HEEA0012392

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tub
- Part number: 206031100353S
- Condition: Mis Manufactured
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL CELL TUB TOO WIDE AT APPROXIMATELY WATER LINE 50.45 UP.  FROM BUTT LINE .000 FUEL CELL MEASURES .250 ON L/H AND R/H; SIDES TOO WIDE TOTAL .500.
